MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2013-10
Medical Device Problem Codes Inflation Problem (1310); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not available for return.As a result, the root cause of the reported issue could not be conclusively determined.During use it is possible if the balloons are inflated too rapidly or over inflated that the safety balloon activates.If the safety balloon becomes over inflated or if inflated too often it may stretch and provide less resistance over time resulting in the internal carotid balloon being unable to inflate.The safety balloon is intended to inflate when excess pressure is applied to the internal carotid balloon to reduce the possibility of injury by over-inflation.As instructed in the ifu, the balloon should be slowly inflated to prevent the safety balloon from inflating and the user should slide the safety sleeve over the safety balloon once the balloon is in place.When balloon inflation is completed, the ifu instructs to: close the white stopcock and slide the movable sleeve over the external safety balloon.This will prevent reflux from the internal carotid balloon into the external safety balloon and prevent subsequent loss of vessel occlusion.The lot number of the product was not provided.Therefore, the device history record could not be reviewed.
 
Event or Problem Description
It was reported that the pruitt f3 shunt internal balloon was dislodging and the safety balloon also inflated prior to internal balloon during a carotid endarterectomy procedure.No injury was reported to the patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key20481766
Report Number1220948-2024-00210
Device Sequence Number8275843
Product Code MJN
UDI-Device Identifier00840663101252
UDI-Public(01)00840663101252
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2013-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown